Thread: Cyclostanzonol Question?
10-25-2004, 09:30 PM #1
I recently bought winny-v (cyclostanzonol) on the legalsteroid website. The makers were sdi-laboratories. I ended up taking these pills for about 12 weeks and toward the final 3 weeks i read that they were a hoax and did nothing for you. I kept going despite what i heard, basically ended up giving myself false hope because i spent the money(Waste) and wanted to gain something from them. Well after i took them i experienced a feeling inside my chest like i was skipping a heart beat. I do realize that these pills are LOADED with caffeine and that may have a factor. what i am trying to figure out is if there is any response to my problem or if there is anything i should have taken after taking these pills. Thank You.
10-25-2004, 09:36 PM #2King of Supplements
- Join Date
- Mar 2004
- east coast
Its not winstrol at all. And its not even cyclostanzanozol(which isn't winstrol anyway.) All those sdi labs products are bunk. Not even close to the effects of what they claim and not even close to the compounds they name them after...
10-25-2004, 10:27 PM #3
you should be fine!
how long ago was the cycle?
depending on how long ago it was you could always go with some nolva or clomid for pct if you feel supressed still.
other than that your cool
10-25-2004, 10:37 PM #4
cycle was about 12 weeks. It didnt do a **** thing for me but give me false hope. The reason i think my body is acting up is because of the amounts of caffeine present in the pills. That stuff was crap and i am now looking for something else to use. Any recommendations anybody?
10-26-2004, 10:54 AM #5
Try a m1t & 4-ad cycle. Or if your looking to cut up go with m5 & 4-ad. Just be sure to use nolva and clomid for pct.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)